# SDR AALA202307123787

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6788RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 58,128 hours, 29,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION OF SLIDE RAFT PASSENGER AT CREW DOOR 832. REPLACED SLIDE RAFT PER JOB CARD 26C83252008.
